International Journal of Mathematics and Mathematical Sciences
Volume 13 (1990), Issue 4, Pages 661-668

Mixed automorphic forms and differential equations

Min Ho Lee

Department of Mathematics, University of Northern Iowa, Cedar Falls 50614, Iowa, USA

Received 29 August 1989; Revised 26 April 1990

Copyright © 1990 Min Ho Lee. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


We construct mixed automorphic forms associated to a certain class of nonhomogeneous linear ordinary differential equations. We also establish an isomorphism between the space of mixed automorphic forms of the second kind modulo exact forms nd a certain parabolic cohomology explicitly in terms of the periods of mixed automorphic forms.